# SDR SWIA200616993

- Difficulty date: April 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 8,800 hours, 7,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT PRESSURE BULKHEAD STA 621 FLOORBEAM CRACK ON THE RIGHT SIDE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED RT SIDE 621 FLOOR SUPPORT ANGLE PER REO 601R-RE-06557 SRM 51-42-06 PG 1-7; 51-42-21 PG 1-13.  C/W REO 601R-53-61-117 REV 'A'  AND RII53-401.
